I posted it more so to show side affect of high test. I agree that the findings seemed to focus around some use of anabolics. I was going otm ore so suggest that possibly the dip in libido was unrelated to the supps he mentioned and possibly linked to something else he was taking like maybe a PWO loaded up with 1,3-dim.
We got no further comment from him so I guess we will never know.
Ok, gotcha there....But let me ask you though, you just mentioned about dim?? Were you suggesting that that could be associated with decreased libido?? I've used dim before -for a short time- but I noticed that it would seem to INCREASE my libido, at least somewhat, but still noticeable. I had taken that to mean that it was working on getting rid of excess estrogen and helping to increase the T; and that maybe it even somewhat "confirms" that there was some excess estrogen at work there (
). Does that make sense? What's your word on DIM?
He was referring to the stimulant 1,3-Dimeth or DMAA or Geranium. It's a potent vasoconstrictor and it affects some people negatively in the "libido" department. Quotes around libido as it's more of physiological change than not feeling horny but those are sometimes combined together with the term libido.
You're referring to a different product called DIM that may or may not have some positive hormonal effects. Last I looked it was pretty inconclusive but that's been awhile ago.